BIO-Europe Spring is part of the Informa Connect Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
06:30 - 07:30 60 mins
Info
Extra Activity
RISE AND RUN

Meeting at:
Vienna Marriott Hotel – Main Lobby
Parkring 12a
1010 Vienna

Ease yourself into a busy second day at BIO-Europe Spring with an early-morning run along some of Vienna's famous sites. The pace will be comfortable enough to chat, and runners of all levels are welcome. Bring hat and gloves for a cold morning, but we will cancel for very inclement weather.



07:45 - 18:00 615 mins
Info
Main Agenda
Registration and Exhibition Open

 Registration Location: Level 0, Foyer A

 Exhibition Location: Level 0, Hall A

Please note: The registration desk will be open all day.

07:45 - 09:00 75 mins
Info
Networking
Continental Breakfast

Level 0, Hall A

08:00 - 18:30 630 mins
Info
Partnering
One-to-one meetings

Level 0, Hall A

Please note: One-to-one meetings will take place all day depending on your partnering schedule.

09:00 - 10:00 60 mins
Info
Startup Spotlight
New partnership and investment models
  • Moderator Lucie Ellis - Executive Editor, In Vivo, Informa Pharma Intelligence
  • Panelist Gabriela Apiou - Director of Strategic Alliances, Mass General Hospital Research Institute
  • Panelist Borja Carsi - Investment Officer, European Investment Bank
  • Panelist Michael Johnson - VP Transactions, Immunology, Eli Lilly and Company
  • Panelist Johannes Sarx - Managing Director, LISAvienna
  • Panelist Marek Tyl - CEO and Founder, Global Innovation Forum

Level 1, Schubert 1/2

With the entrance of new partners and investors, startups are not limited to seeking out VC funding to drive growth. Startups are advancing their research by partnering with patient advocacy groups, academia, innovation hubs, and other stakeholders. Instead of traditional funding, new models where partners are providing infrastructure, preclinical research support for stake in company, or expertise to offset costs are gaining momentum. Learn about the latest models and perhaps meet your match.

09:00 - 12:00 180 mins
Info
Company Presentations
Company Presentations

Level 1, Schubert 4 & 5

10:00 - 12:15 135 mins
Info
Startup Spotlight
Startup Spotlight Company Presentations
  • Coach Julia Belaya - Director, Health and Startup Creasphere, Plug & Play
  • Coach Tim Luker - VP, Emerging Technology and Innovation, Corporate Business Development, Eli Lilly & Company
  • Coach Stefan Luzi - Partner, Gilde Healthcare
  • Coach Daniel Parera - Executive-in-residence, TVM Capital Life Science

Level 1, Schubert 1/2


Presenting Companies:

 Elypta AB

Medibiofarma

Ablevia biotech GmbH

Isanans Pharma

Respirogen, Inc.

Stimunity

ResoTher Pharma ApS

Stratify Genomics

GlakoLens

EsoCap AG

Aelian Biotechnology

ImStar Therapeutics

11:05 - 11:25 20 mins
Info
Extra Activity
BREAK AND BREATHE

Level 1, Schubert 3

EXTRA ACTIVITY: BREAK AND BREATHE
Enhance your conference experience by using simple breathing techniques, movement and light stretches in order to charge your body and mind for better decision making and more energy throughout the day.

The breath is a source of life. By practicing special breathing techniques, we can fight diseases, stimulate the endocrine and autonomic nervous systems and purify the blood. These breathing techniques are designed to make the body fit and to handle stress in everyday life.
 
Open to all. No prerequisites required. Standing and seated (chair) positions only.

11:35 - 11:55 20 mins
Info
Extra Activity
BREAK AND BREATHE

Level 1, Schubert 3

EXTRA ACTIVITY: BREAK AND BREATHE
Enhance your conference experience by using simple breathing techniques, movement and light stretches in order to charge your body and mind for better decision making and more energy throughout the day.

The breath is a source of life. By practicing special breathing techniques, we can fight diseases, stimulate the endocrine and autonomic nervous systems and purify the blood. These breathing techniques are designed to make the body fit and to handle stress in everyday life.
 
Open to all. No prerequisites required. Standing and seated (chair) positions only.

12:00 - 14:00 120 mins
Info
Networking
Luncheon

Seated Luncheon – Level 0, Mall
Grab & Go Lunch – Level 0, Hall A

12:15 - 13:00 45 mins
Info
Startup Spotlight
What a partner wants
  • Moderator Giovanni Mariggi - Partner, Medicxi
  • Panelist Julia Belaya - Director, Health and Startup Creasphere, Plug & Play
  • Panelist Tim Haines - Managing Partner, Abingworth
  • Panelist Julien Michaux - Managing Director, Norgine Ventures
  • Panelist Katja Rosenkranz - Partner, V-Bio Ventures
  • Panelist Paul-Peter Tak - Venture Partner, Flagship Pioneering

Level 1, Schubert 1/2

Prior to the pitch, a startup must understand what potential partners and investors are looking for in their company. Why is your science relevant to a disease and how will you demonstrate your product claims? Who in your team has the experience to move a product through development and understand when you need outside help? What elements are obvious and what should companies be thinking about that’s currently not on their radar?

13:00 - 14:00 60 mins
Info
Plenary
Plenary Session: A day in the life of experienced dealmakers
  • Moderator Evonne Sepsis - Founder and Managing Director, ESC Advisors
  • Moderator Anton Gueth - Managing Director, EVOLUTION Life Science Partners
  • Panelist Paul Biondi - Senior VP, Strategy and Business Development, Bristol-Myers Squibb
  • Panelist Constantine Chinoporos - CBO, Boston Pharmaceuticals
  • Panelist Philippe Lopes-Fernandes - Senior VP, Global Head, Business Development and Alliance Management, MERCK
  • Panelist Chris Vlahos - Global Head, External Innovation, Rare Diseases and Neuroscience, Ipsen

Level 0, Lehar 3/4

14:00 - 17:00 180 mins
Info
Company Presentations
Company Presentations

Level 1, Schubert 4 & 5

14:00 - 15:00 60 mins
Info
Additional Program
Case study: Following the clients' demand: Expanding from Europe to the US
  • Moderator Johannes Roebers - Founder and CEO, Cilatus Biopharma Consulting AG
  • Panelist Klaus Maleck - CEO, TETEC AG
  • Panelist Bernd Muehlenweg - CBO, Nanobiotix
  • Panelist Konstantin Petropoulos - VP, BD, Marketing and Sales, Leukocare AG
  • Panelist Federico Pollano - Senior VP, Business Development, Rentschler Biopharma SE
  • Panelist Marianne Spaene - Executive VP, Global Business Development, Marketing and Sales, Siegfried AG

Level 1, Schubert 6

Having a global footprint paves the way to greater benefits, allowing for better coordination of resources and often surprising benefits for partners all along the production and supply chain. This session will examine international case studies to show how the follow-on effects of a new geographical base can impact production, supply, strategy, and partner relationships. Panelists will also examine the factors that need to be considered before, during and after the transaction in order to realize successful integration.

14:15 - 15:45 90 mins
Info
Spotlight
Pushing the boundaries: Digital technologies transforming the biopharma value chain
  • Moderator Martin Pöhlchen - Senior Partner, Alira Health
  • Panelist Etienne Bendjebbar - Business Development Associate, OWKIN
  • Panelist Sarah Hogan - Partner, McDermott Will & Emery LLP
  • Panelist Nora Khaldi - Founder and CSO, Nuritas
  • Panelist Bernd Nosse - Global Head BD&L Technologies, Boehringer Ingelheim International GmbH
  • Panelist Andreas Posch - Managing Director and CEO, Ares Genetics

Level 1, Schubert 1/2

There is little doubt that digital technology is transforming the entire biopharma value chain. Biopharma companies are using data analytics, big data, genomics, artificial intelligence and other digital technologies to bolster research and development, facilitate regulatory approval, speed time to market, find new ways to connect with patients and consumers, and measure the safety and effectiveness of therapies. This panel will dive into the opportunities and challenges that digital technologies present, exploring such questions as: What are the successful use cases for digital technologies in biopharma? What are the biggest challenges and risks? How can digital technologies be applied to the biopharma sector?

16:00 - 17:00 60 mins
Info
Power up partneringONE
Power up partneringONE: Essentials (plus Experienced)
  • Speaker Lisa Methley - Senior Director, Online Strategy, EBD Group

Level 1, Business Suite 1

This session is for delegates new to partnering. What can you expect from partnering, and what do others expect from you? Principles around timing, human nature, and partnering etiquette will be applied to the partneringONE process. The first 30 minutes will give you a clear understanding of tactics to generate the best ROI from partnering, at this and future events.

Those who stay for the full session will also hear the content from the Power up: Experienced session. The second half will cover methods for collaborating with colleagues, saving time, increasing response rates and acceptance rates, based on leveraging partneringONE’s new power features.

This session is being offered multiple times during BIO-Europe Spring. Each session is limited to 20 people. Please reserve your seat by adding the session to your personal agenda. If you can’t attend a session, drop by the partnering help desk with any questions.

16:05 - 16:25 20 mins
Info
Extra Activity
BREAK AND BREATHE

Level 1, Schubert 3

EXTRA ACTIVITY: BREAK AND BREATHE
Enhance your conference experience by using simple breathing techniques, movement and light stretches in order to charge your body and mind for better decision making and more energy throughout the day.

The breath is a source of life. By practicing special breathing techniques, we can fight diseases, stimulate the endocrine and autonomic nervous systems and purify the blood. These breathing techniques are designed to make the body fit and to handle stress in everyday life.
 
Open to all. No prerequisites required. Standing and seated (chair) positions only.

16:35 - 16:55 20 mins
Info
Extra Activity
BREAK AND BREATHE

Level 1, Schubert 3

EXTRA ACTIVITY: BREAK AND BREATHE
Enhance your conference experience by using simple breathing techniques, movement and light stretches in order to charge your body and mind for better decision making and more energy throughout the day.

The breath is a source of life. By practicing special breathing techniques, we can fight diseases, stimulate the endocrine and autonomic nervous systems and purify the blood. These breathing techniques are designed to make the body fit and to handle stress in everyday life.
 
Open to all. No prerequisites required. Standing and seated (chair) positions only.

17:45 - 18:45 60 mins
Info
Networking
Exhibit Hall Hospitality Receptions
19:00 - 23:00 240 mins
Info
Networking
Evening Networking Reception

LOCATION:
Gösserhalle
Laxenburgerstrasse 2B
1100 Vienna

Over 120 years old, Gösserhalle once served as a warehouse for Gösser Bier (from Styria), which was delivered in wooden barrels to taverns around Vienna by horse-drawn carriages. The charming venue with six architecturally unique spaces is a journey into Old Word ambience in the center of Vienna.

17:00–19:00 Shuttle buses depart from the conference center to partner hotels.
18:30–19:15 Shuttle buses depart from the conference center to the evening event.
21:30–23:00 Shuttle buses depart from the evening event to all conference hotels.

Showing of Streams